| Catalog Number |
110008100 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Not Applicable (3189)
| Date of Event |
05/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address loosening of the humeral stem at bone to cement interface.Cement manufacturer is unknown.It also reported that it was revised to a long cemented stem.Doi: (b)(6) 2017; dor: (b)(6) 2018; right shoulder.
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # : (b)(4).No device associated with this report was received for examination.